Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 07:29:54 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631911
  • Total Topics: 47840
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Neuropathy or something else?  (Read 1221 times)

0 Members and 1 Guest are viewing this topic.

Offline Jeff1959

  • Member
  • Posts: 4
Neuropathy or something else?
« on: November 30, 2006, 05:58:06 PM »
First of all, let me state that I am not on an HIV meds.  I have only recently been diagnosed as POZ, and have not yet been to a "HIV" doc yet.  I've been reading these posts about neuropathy and the symptoms people have, but I am having trouble relating even though I've been told that I have peripheral neuropathy. I do not have tingling or burning sensations in my feet or anywhere else. Instead, I have an aching, sharp pain in my ankles that sometimes goes up to my knees and above. I have had 2 Nerve Conduction Tests by 2 different doctors. One said mild neuropathy traceable to the L5-S1 area of my spine. The other said my nerves were healthy and no signs of damage. I am on neurontin and vicodin for the pain. I have a history of back trouble, namely 2 herniated disks in my lower back. One of the disks, L5-S1, is virtually gone, and I was seeing a neurosurgeon. We were ready to do disk fusion surgery, convinced that the pain was caused by compressed nerves in the back. As part of the preparation for surgery, I went to the Blood Bank to "donate" blood for myself. It was then that I was discovered to be HIV+. After that, my neurosurgeon cancelled the surgery, and said the leg pain could be a side effect of the HIV. However, everything I have read about the symptoms of HIV related neuropathy talks about the tingling and burning sensations in the feet and/or hands. I am pretty much convinced it is still related to my herniated disks, but am looking for other opinions. I have my first visit with an Infectious Diseases specialist about the HIV next week. I am ancious to hear what he has to say, but still would like to hear other opinions.

Offline dgls44

  • Member
  • Posts: 69
!
« Reply #1 on: December 01, 2006, 02:06:09 AM »
~
« Last Edit: December 24, 2006, 01:17:29 AM by dgls44 »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.